Flexeril Overdose

Treatment for a Flexeril Overdose

The treatment for a Flexeril overdose will vary. If the Flexeril overdose was recent, the healthcare provider may use certain medicines or place a tube into the stomach to "pump the stomach." Treatment also involves supportive care, which consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options may include:
 
  • Fluids through an intravenous line (IV), if necessary
  • Medications to control seizures, arrhythmias, or other symptoms
  • Close monitoring of the heart
  • Other treatments based on the complications that occur.
     
It is important that you seek medical attention immediately if you believe that you may have overdosed on Flexeril.
 
What Your Pharmacist Wishes You Knew About Chronic Pain Medications

Flexeril Drug Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.